# SDR DL72W982474

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65861135
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT STA 940 FITTING STRINGER 18-A, REPAIR FOR O/S HOLES.  THE STATION 940 MLG FITTING AREA WAS INSPECTED PER BAC S/B  727-53-0141.  CORROSION AND CRACK INDICATIONS WERE FOUND IN THE FITTING, STRINGER, AND SKIN.  THE DAMAGED AREA OF SKIN  WAS CUTOUT AND REPAIRED WITH A DOUBLER PER S/B 727-53-0172.  THE STRINGER WAS SPLICED PER THE S/B, AND FITTING HOLES WEREOVERSIZED AND BUSHED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 332512-14, REV A.
